Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term

Research output: Contribution to journalArticle

11 Citations (Scopus)
Original languageEnglish
Pages (from-to)1237-1248
Number of pages12
JournalNonlinear Analysis
Volume10
Issue number11
DOIs
Publication statusPublished - Jan 1 1986

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{0bfc35fea7ef43e499cdc24c83b02b13,
title = "Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term",
author = "Milani, {Albert J.}",
year = "1986",
month = "1",
day = "1",
doi = "10.1016/0362-546X(86)90062-3",
language = "English",
volume = "10",
pages = "1237--1248",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "11",

}

TY - JOUR

T1 - Long time existence and singular perturbation results for quasi-linear hyperbolic equations with small parameter and dissipation term

AU - Milani, Albert J.

PY - 1986/1/1

Y1 - 1986/1/1

UR - http://www.scopus.com/inward/record.url?scp=38249039844&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249039844&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(86)90062-3

DO - 10.1016/0362-546X(86)90062-3

M3 - Article

VL - 10

SP - 1237

EP - 1248

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 11

ER -